A 28-year-old female asked:
Disclaimer

i took a zofran (ondansetron) around 11am and then had blurred vision and dizziness for about 2 hrs, but it went away. its now 10pm. is this a normal side effect?

1 doctor answer
Dr. Raynald Im
11 years experience Urgent Care
Side effects: Dizziness is a normal side effect. Blurry vision can indicate a serious side effect. You should stop taking zofran (ondansetron) at this point and talk to your doctor about controlling your nausea with another type of medication.
Answered on Aug 17, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 36-year-old female asked:
Dr. Andrew Hoffman
35 years experience General Surgery
Possible, Not likely: The most common reason for an anxiety attack, is anxiety, not medication. First check your safety, then check your emotions. If you feel either is bei ... Read More
2
2 thanks
A 16-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Sounds: like a pretty classic side effect profile of Adderall!!! Discuss with your Prescribing Physician! Meantime try taking after a meal! Dr Z
1
1 thank
A 30-year-old female asked:
Dr. Louise Andrew
46 years experience Emergency Medicine
Zofran (ondansetron) doesn't work: for a lot of people, myself included (it may be genetic). Tell your ENT you're still having difficulty, and see if perhaps s/he would recommend Mecliz ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month